Alert archive / Missouri / Areal Flood Advisories in 2021
Areal Flood Advisory 40, NWS St. Louis, MO
NWS St. Louis, MO issued this areal flood advisory at Jul 10, 2021, 8:48 PM CDT for 6 counties in Missouri. It was in force for 6 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2021, 8:48 PM CDT (01:48 UTC)
- Expired
- Jul 11, 2021, 2:45 AM CDT
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Crawford County, MO, Iron County, MO, Madison County, MO, Reynolds County, MO, Saint Francois County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 115 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.8 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2329 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 11.8
The text
As transmitted.
775
WGUS83 KLSX 110148
FLSLSX
Flood Advisory
National Weather Service St Louis MO
848 PM CDT Sat Jul 10 2021
MOC055-093-123-179-187-221-110745-
/O.NEW.KLSX.FA.Y.0040.210711T0148Z-210711T0745Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford MO-Iron MO-Madison MO-Reynolds MO-Saint Francois MO-
Washington MO-
848 PM CDT Sat Jul 10 2021
The National Weather Service in St Louis has issued a
* Flood Advisory for...
Southern Crawford County in east central Missouri...
Southern Washington County in east central Missouri...
Iron County in southeastern Missouri...
Northern Madison County in southeastern Missouri...
Northern Reynolds County in southeastern Missouri...
Southwestern Saint Francois County in southeastern Missouri...
* Until 245 AM CDT.
* At 848 PM CDT, Doppler radar indicated heavy rain due to
thunderstorms. Minor flooding is ongoing or expected to begin
shortly in the advisory area. Between 1 and 2 inches of rain have
fallen.
* Some locations that will experience flooding include...
Farmington, Fredericktown, Bismarck, Ironton, Park Hills, Pilot
Knob, Iron Mountain Lake, Viburnum, Arcadia, Irondale, Junction
City, Cobalt, Belleview, Iron Mountain, Glover, Oates, Bixby,
Courtois, Roselle and Knob Lick.
Additional rainfall amounts up to 1 inch are expected over the area.
This additional rain will result in minor flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3796 9153 3791 9103 3776 9031 3763 9015
3745 9014 3745 9069 3752 9131 3759 9131
3759 9116 3770 9115 3770 9131 3779 9131
3779 9153
$$
Britt1 follow-up statement
311
WGUS83 KLSX 110742
FLSLSX
Flood Advisory
National Weather Service St Louis MO
242 AM CDT Sun Jul 11 2021
MOC055-093-123-179-187-221-110752-
/O.EXP.KLSX.FA.Y.0040.000000T0000Z-210711T0745Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford MO-Iron MO-Madison MO-Reynolds MO-Saint Francois MO-
Washington MO-
242 AM CDT Sun Jul 11 2021
...FLOOD ADVISORY WILL EXPIRE AT 245 AM CDT EARLY THIS MORNING FOR
SOUTHERN CRAWFORD AND SOUTHERN WASHINGTON COUNTIES IN EAST CENTRAL
MISSOURI AND IRON, NORTHERN MADISON, NORTHERN REYNOLDS AND
SOUTHWESTERN SAINT FRANCOIS COUNTIES IN SOUTHEASTERN MISSOURI...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3796 9153 3791 9103 3776 9031 3763 9015
3745 9014 3745 9069 3752 9131 3759 9131
3759 9116 3770 9115 3770 9131 3779 9131
3779 9153
$$
ByrdWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this areal flood advisory went out at Jul 10, 6:40 PM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jul 10, 6:40 PM CDT, 2 hours 8 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
640 PM CDT Sat Jul 10 2021
.SHORT TERM... (Through Late Sunday Night)
Issued at 404 PM CDT Sat Jul 10 2021
Convective trends continue to be the primary focus for this
afternoon's forecast. A strong short wave is diving south through
the Missouri Valley, and it is forecast to cut off and become
stationary over northern Missouri/southern Iowa late tonight into
Sunday morning. While the short wave is producing synoptic scale
lift to aid in thunderstorm development, the instability that storms
are feeding on has a decent diurnal component. Additionally, the
surface reflection of the short wave is pushing a cold front south
through the eastern Plains, and this front will eventually dam up
the most unstable air across the Lower Mississippi Valley by early
Sunday morning. That being said, the broken line of storms moving
through eastern Missouri into southern Illinois should continue
moving east and out of the forecast area through the late afternoon,
and storms farther to the west should weaken and perhaps diminish
completely if some of the CAMs are to be believed.
With all that in mind, the threat for additional thunderstorm
development is not zero as the short wave moves over the area, so
have kept chance wording in the forecast through the end of the
short term. Would also like to see the upstream convection diminish
to the point where additional heavy rain can be ruled out before
canceling the flash flood watch, so will leave it in place as well,
and reevaluate later in the evening.
Carney
.LONG TERM... (Monday through Next Saturday)
Issued at 404 PM CDT Sat Jul 10 2021
Medium range guidance looks to have settled down on timing the
ejecting cut off low on Monday/Monday night. The exit of the low
will finally bring some significant dry time to the forecast area.
The flow aloft will become quasi-zonal by late Tuesday/early
Wednesday which will allow temperatures to warm back up to around
seasonal normals. Another short wave trough will move across the
Upper Midwest Thursday into Friday. This wave will drag another
cold front down into the Mid Mississippi Valley. The short wave
continues off across the northern Great Lakes Region late Friday
into Saturday rather than digging southeast, so the front stalls
somewhere over the Mid Mississippi Valley. This will bring
thunderstorm chances back to the forecast area for late in the week,
and somewhat cooler temperatures due to afternoon precipitation.
Carney
&&
.AVIATION... (For the 00z TAFs through 00z Sunday Evening)
Issued at 634 PM CDT Sat Jul 10 2021
Widely scattered showers and thunderstorms will continue through
the period. Heavier storms will be capable of dropping visibility
to IFR conditions in heavy rain. On a more broad scale, an upper
level low will settle over northern Missouri tonight and MVFR
ceilings will rotate south from Iowa into Missouri and Illinois.
The ceilings are expected to fall to IFR overnight and IFR
ceilings will likely prevail across most of the area into Sunday
morning...lifting slowly to MVFR during the afternoon.
Carney
&&
.PRELIMINARY POINT TEMPS/POPS...
Saint Louis 69 78 65 80 / 40 40 30 30
Quincy 65 72 63 74 / 30 40 40 50
Columbia 66 73 61 77 / 40 40 30 30
Jefferson City 67 75 62 80 / 40 40 30 30
Salem 69 80 66 80 / 60 40 30 40
Farmington 67 79 62 80 / 60 40 30 30
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Sunday morning for Audrain MO-Boone MO-
Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Iron MO-Jefferson MO-Knox MO-Lewis MO-Lincoln MO-Madison MO-
Marion MO-Moniteau MO-Monroe MO-Montgomery MO-Osage MO-Pike
MO-Ralls MO-Reynolds MO-Saint Charles MO-Saint Francois MO-
Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-
Shelby MO-Warren MO-Washington MO.
IL...Flash Flood Watch through Sunday morning for Adams IL-Bond IL-
Brown IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey
IL-Macoupin IL-Madison IL-Marion IL-Monroe IL-Montgomery IL-
Pike IL-Randolph IL-Saint Clair-Washington IL.
&&
WFO LSXHazardous weather outlook, Jul 10, 3:22 PM CDT, 5 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 322 PM CDT Sat Jul 10 2021 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-111200- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 322 PM CDT Sat Jul 10 2021 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Severe thunderstorms are possible across the area, mainly this evening along and south of I-70. Damaging winds are the main threat. Periods of heavy rainfall are also expected through tonight. Please see the flash flood watch product for more details. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Additional thunderstorms are possible across portions of the area Sunday through Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed...primarily for areas along and south of I-70. Carney
In the hours before
Local storm report, Jul 10, 2:55 PM CDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
255 PM CDT SAT JUL 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 AM TSTM WND DMG 1 SE FREDERICKTOWN 37.55N 90.28W
07/10/2021 MADISON MO LAW ENFORCEMENT
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
SE FREDERICKTOWN. TREES DOWN ACROSS THE
SOUTHEAST PORTION OF TOWN. TIME ESTIMATED
FROM RADAR.
&&Local storm report, Jul 10, 4:56 PM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
456 PM CDT SAT JUL 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM TSTM WND GST 1 NE OLD MINES 38.03N 90.75W
07/10/2021 E60 MPH WASHINGTON MO PUBLIC
LARGE TREE BRANCHES BLOWN DOWN.
1142 PM TSTM WND DMG WARRENTON 38.82N 91.14W
07/09/2021 WARREN MO TRAINED SPOTTER
DELAYED REPORT: LARGE SIGN DAMAGED NEAR THE
SHOPPING CENTER OFF WARREN COUNTY CTR.
SEVERAL TREES DOWN IN THE AREA, ONE OF WHICH
IS 3 FEET IN DIAMETER AND UPROOTED. TIME
ESTIMATED BY RADAR.
1142 PM TSTM WND DMG 3 NNE WARRENTON 38.86N 91.13W
07/09/2021 WARREN MO TRAINED SPOTTER
DELAYED REPORT: SPOTTER CALLED TO REPORT
DAMAGE TO SEVERAL MANUFACTURED HOMES NEAR
OFF CRANBERRY COURT. UNDERPINNING HAS BEEN
BLOWN OFF WITH A COUPLE OF HOMES SUFFERING
DAMAGE TO TIE DOWNS/SUPPORTS. TIME ESTIMATED
BY RADAR.
1145 PM TSTM WND GST WARRENTON 38.83N 91.14W
07/09/2021 E60 MPH WARREN MO PUBLIC
STORM SPOTTER REPORTS 60 MPH WINDS AND POWER
FLASHES.
1152 PM TSTM WND DMG 2 SSW WRIGHT CITY 38.80N 91.04W
07/09/2021 WARREN MO TRAINED SPOTTER
TREE TOPPED. SMALL SHED MOVED SEVERAL FEET.
0914 PM HAIL BRIDGETON 38.77N 90.43W
07/09/2021 E0.25 INCH ST. LOUIS MO TRAINED SPOTTER
0918 PM HAIL 1 SSW BRIDGETON 38.75N 90.44W
07/09/2021 M1.25 INCH ST. LOUIS MO TRAINED SPOTTER
REPORT NEAR I-70 AND I-270 INTERCHANGE.
0920 PM HAIL BRIDGETON 38.77N 90.43W
07/09/2021 M1.00 INCH ST. LOUIS MO TRAINED SPOTTER
0921 PM HAIL SAINT ANN 38.73N 90.39W
07/09/2021 M1.00 INCH ST. LOUIS MO TRAINED SPOTTER
0921 PM HAIL OVERLAND 38.70N 90.37W
07/09/2021 M1.00 INCH ST. LOUIS MO TRAINED SPOTTER
0922 PM HAIL 2 ESE MARYLAND HEIGHTS 38.71N 90.45W
07/09/2021 M2.00 INCH ST. LOUIS MO PUBLIC
FACEBOOK PICTURE OF 2 INCH HAIL.
0923 PM HAIL 2 S BRIDGETON 38.74N 90.43W
07/09/2021 M1.75 INCH ST. LOUIS MO TRAINED SPOTTER
REPORTED NEAR PARKWOOD AND ST. CHARLES ROCK
ROAD.
0923 PM HAIL 2 E MARYLAND HEIGHTS 38.73N 90.44W
07/09/2021 M0.88 INCH ST. LOUIS MO PUBLIC
0927 PM TSTM WND GST 2 E MARYLAND HEIGHTS 38.72N 90.44W
07/09/2021 E60 MPH ST. LOUIS MO AMATEUR RADIO
HAM OPERATOR RELAYED A REPORT OF 60 MPH WIND
(ESTIMATED) NEAR DORSETT AND 270.
0931 PM HAIL 2 NNE CREVE COEUR 38.69N 90.42W
07/09/2021 U1.25 INCH ST. LOUIS MO PUBLIC
REPORT FROM MPING: HALF DOLLAR (1.25 IN.).
0932 PM HAIL 1 NNW CREVE COEUR 38.67N 90.44W
07/09/2021 U1.50 INCH ST. LOUIS MO PUBLIC
REPORT FROM MPING: PING PONG BALL (1.50
IN.).
0932 PM HAIL 2 N CREVE COEUR 38.68N 90.43W
07/09/2021 M2.00 INCH ST. LOUIS MO TRAINED SPOTTER
REPORT TAKEN BETWEEN SCHULTE ROAD AND CRAIG
ROAD.
0932 PM HAIL 1 N CREVE COEUR 38.68N 90.43W
07/09/2021 U1.75 INCH ST. LOUIS MO PUBLIC
REPORT FROM MPING: GOLF BALL (1.75 IN.).
0934 PM HAIL BRENTWOOD 38.61N 90.35W
07/09/2021 M0.70 INCH ST. LOUIS MO PUBLIC
PUBLIC REPORT FROM MADGE AVENUE.
0940 PM HAIL WARSON WOODS 38.61N 90.39W
07/09/2021 E0.25 INCH ST. LOUIS MO PUBLIC
0941 PM HAIL BRENTWOOD 38.62N 90.35W
07/09/2021 M0.25 INCH ST. LOUIS MO TRAINED SPOTTER
PEA SIZE HAIL MIXING WITH VERY HEAVY RAIN.
0942 PM HAIL 1 ENE CREVE COEUR 38.67N 90.42W
07/09/2021 E1.00 INCH ST. LOUIS MO TRAINED SPOTTER
0942 PM HAIL BRENTWOOD 38.62N 90.35W
07/09/2021 M0.70 INCH ST. LOUIS MO TRAINED SPOTTER
0945 PM HAIL CREVE COEUR 38.66N 90.43W
07/09/2021 M1.75 INCH ST. LOUIS MO AMATEUR RADIO
AT MOSLEY AND LADUE.
0947 PM HAIL 1 NW BRENTWOOD 38.63N 90.36W
07/09/2021 E1.00 INCH ST. LOUIS MO PUBLIC
1230 AM TSTM WND DMG 2 WSW SAINT ANN 38.71N 90.42W
07/10/2021 ST. LOUIS MO AMATEUR RADIO
LARGE TREE DOWN ON DORSETT WEST OF
LINDBERGH.
1230 AM TSTM WND DMG 2 NW CHESTERFIELD 38.67N 90.60W
07/10/2021 ST. LOUIS MO BROADCAST MEDIA
STEEL HIGHWAY SIGN BLOWN OVER AT I-64 AND
BOONES CROSSING.
1235 AM TSTM WND DMG 2 NNW SAINT ANN 38.75N 90.40W
07/10/2021 ST. LOUIS MO FIRE DEPT/RESCUE
POWER LINES DOWN.
1235 AM TSTM WND DMG SAINT ANN 38.73N 90.38W
07/10/2021 ST. LOUIS MO AMATEUR RADIO
LARGE TREES DOWN ALONG BALTIMORE AVENUE AND
RONALD DRIVE IN ST. ANN.
1240 AM TSTM WND DMG 1 SSE SAINT JOHN 38.70N 90.34W
07/10/2021 ST. LOUIS MO PUBLIC
LARGE TREE BRANCHES BLOWN DOWN, 2-4 INCHES
IN DIAMETER.
1242 AM TSTM WND GST 2 NNW WOODSON TERRACE 38.75N 90.37W
07/10/2021 M70 MPH ST. LOUIS MO ASOS
ST. LOUIS LAMBERT INTERNATIONAL AIRPORT.
1244 AM TSTM WND DMG 1 W GREENDALE 38.69N 90.33W
07/10/2021 ST. LOUIS MO PUBLIC
NUMEROUS LARGE TREE LIMBS BLOWN DOWN AROUND
THE INTERSECTION OF FLORA AVENUE AND MIDLAND
BLVD.
0211 AM FLOOD 1 NNE SAINT ANN 38.74N 90.38W
07/10/2021 ST. LOUIS MO TRAINED SPOTTER
4300 BLOCK OF ASHBY STREET, WATER HAS RISEN
OUT OF THE BANKS OF COLDWATER CREEK.
1238 AM TSTM WND DMG 1 E RICHMOND HEIGHTS 38.63N 90.31W
07/10/2021 ST. LOUIS CITY MO NWS EMPLOYEE
DELAYED REPORT: SEVERAL TREE LIMBS DOWN IN
RICHMOND HEIGHTS NEAR MCCAUSLAND AND
NASHVILLE AVE RANGING FROM 3 TO 5 INCHES IN
DIAMETER. TIME ESTIMATED BY RADAR.
1251 AM TSTM WND GST 3 NNE SAINT LOUIS 38.68N 90.22W
07/10/2021 E60 MPH ST. LOUIS CITY MO AMATEUR RADIO
1252 AM TSTM WND DMG 2 E SAINT LOUIS 38.63N 90.20W
07/10/2021 ST. LOUIS CITY MO BROADCAST MEDIA
THE STEEPLE ON THE CENTENARY UNITED
METHODIST CHURCH PARTIALLY COLLAPSED DUE TO
DAMAGING THUNDERSTORM WINDS NEAR THE
INTERSECTION OF PINE STREET AND N. 17TH
STREET.
1254 AM TSTM WND DMG 2 E SAINT LOUIS 38.63N 90.20W
07/10/2021 ST. LOUIS CITY MO PUBLIC
DELAYED REPORT: LARGE, HEALTHY TREE BLOWN
OVER IN THE PARK AREA NEAR 14TH AND PINE
STREET IN DOWNTOWN. PHOTO AND REPORT
SUBMITTED VIA SOCIAL MEDIA. TIME ESTIMATED
BY RADAR.
1121 PM HAIL 2 SE SAINT PAUL 38.83N 90.70W
07/09/2021 E0.70 INCH ST. CHARLES MO TRAINED SPOTTER
REPORT FROM JUST NORTH OF HWY P NEAR O
FALLON.
1143 PM HAIL 3 WNW SAINT PAUL 38.87N 90.78W
07/09/2021 U1.00 INCH ST. CHARLES MO PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
1200 AM TSTM WND DMG 4 WSW NEW MELLE 38.69N 90.95W
07/10/2021 ST. CHARLES MO FIRE DEPT/RESCUE
SEVERAL UTILITY POLES HAVE BEEN SNAPPED IN
HALF NEAR HIGHWAYS T AND D.
1203 AM TSTM WND GST 3 SW WENTZVILLE 38.79N 90.90W
07/10/2021 M71 MPH ST. CHARLES MO TRAINED SPOTTER
MEASURED GUST FROM A STORM SPOTTER.
1208 AM TSTM WND DMG 4 WSW NEW MELLE 38.69N 90.95W
07/10/2021 ST. CHARLES MO 911 CALL CENTER
SEVERAL UTILITY POLES SNAPPED NEAR HIGHWAY T
AND HIGHWAY D.
1215 AM TSTM WND DMG 1 ESE LAKE SAINT LOUIS 38.79N 90.77W
07/10/2021 ST. CHARLES MO 911 CALL CENTER
TREE DOWN NEAR LAKE ST. LOUIS BLVD AND
LOCKSLEY MANOR DRIVE.
1216 AM TSTM WND GST 2 NNE O'FALLON 38.81N 90.70W
07/10/2021 M60 MPH ST. CHARLES MO TRAINED SPOTTER
SPOTTER MEASURED 60 MPH WITH INSTRUMENTATION
INSTALLED TO PRIVATE RESIDENCE.
1220 AM TSTM WND GST 3 NNE ORCHARD FARMS 38.93N 90.43W
07/10/2021 M64 MPH ST. CHARLES MO ASOS
ST CHARLES SMARTT FIELD.
1220 AM TSTM WND GST 3 NNE ORCHARD FARMS 38.93N 90.43W
07/10/2021 M64 MPH ST. CHARLES MO ASOS
ST. CHARLES SMARTT FIELD.
1220 AM TSTM WND GST 3 NNE ORCHARD FARMS 38.93N 90.43W
07/10/2021 M64 MPH ST. CHARLES MO ASOS
ST. CHARLES COUNTY SMARTT FIELD.
1220 AM TSTM WND GST 3 NNE ORCHARD FARMS 38.93N 90.43W
07/10/2021 M64 MPH ST. CHARLES MO ASOS
ST CHARLES COUNTY SMARTT FIELD.
1224 AM TSTM WND DMG 2 NNE O'FALLON 38.81N 90.70W
07/10/2021 ST. CHARLES MO 911 CALL CENTER
TREE AND POWERLINES DOWN IN THE ROAD NEAR
ELM STREET AND SONDEREN STREET.
1227 AM TSTM WND DMG 2 NE DEFIANCE 38.66N 90.76W
07/10/2021 ST. CHARLES MO 911 CALL CENTER
TREE DOWN IN THE ROADWAY NEAR THE 1800 BLOCK
OF HIGHWAY 94.
0600 AM HEAVY RAIN 1 SSE SAINT PAUL 38.84N 90.73W
07/10/2021 M3.35 INCH ST. CHARLES MO TRAINED SPOTTER
TOTAL RAINFALL SINCE FRIDAY EVENING.
1005 PM TSTM WND DMG 4 ESE MONROE CITY 39.64N 91.66W
07/09/2021 RALLS MO 911 CALL CENTER
RELAYED REPORT OF MULTIPLE POWER POLES AND
LINES DOWN ACROSS THE HIGHWAY. FIRE DEPT HAS
BEEN DISPATCHED TO THE AREA. TIME OF
OCCURRENCE IS ESTIMATED BY RADAR.
1013 PM TSTM WND DMG THE LANDING 39.56N 91.66W
07/09/2021 RALLS MO TRAINED SPOTTER
THUNDERSTORM WINDS BLEW TREES DOWN NEAR MARK
TWAIN LAKE JELLYSTONE PARK. TRAINED SPOTTER
ESTIMATED WIND SPEEDS OF 60-70 MPH.
1015 PM TSTM WND DMG 4 S THE LANDING 39.51N 91.66W
07/09/2021 RALLS MO 911 CALL CENTER
SIGNIFICANT DAMAGE TO THE BLACK JACK MARINA
AT MARK TWAIN LAKE. TIME ESTIMATED BY RADAR.
1020 PM TSTM WND DMG PERRY 39.43N 91.67W
07/09/2021 RALLS MO BROADCAST MEDIA
ADDITIONAL REPORTS OF DOWNED POWER LINES,
STRUCTURAL DAMAGE AND PARTS OF ROOF DAMAGE
ALONG MAIN STREET. REPORT RELAYED BY ABC 17.
TIME ESTIMATED BY RADAR.
1020 PM TSTM WND DMG PERRY 39.43N 91.67W
07/09/2021 RALLS MO BROADCAST MEDIA
POWER OUTAGES, BROKEN WINDOWS, AND DOWNED
TREES. REPORT RELAYED COURTESY OF ABC 17.
TIME ESTIMATED BY RADAR.
1000 PM TSTM WND GST 1 S MONROE CITY 39.64N 91.73W
07/09/2021 M50 MPH MONROE MO MESONET
MISSOURI MESONET SITE.
1001 PM TSTM WND DMG 1 SSE MONROE CITY 39.64N 91.73W
07/09/2021 MONROE MO BROADCAST MEDIA
POWERLINES DOWN ALONG HWY W IN STANDING
WATER. REPORT RELAYED COURTESY OF WGEM-TV.
1041 PM TSTM WND DMG PARIS 39.48N 92.00W
07/09/2021 MONROE MO LAW ENFORCEMENT
DISPATCH REPORTS NUMEROUS TREES DOWN IN THE
WESTERN PORTION OF THE COUNTY, INCLUDING IN
PARIS. TIME ESTIMATED FROM RADAR.
1110 PM FLOOD 1 SSE MONROE CITY 39.64N 91.73W
07/09/2021 MONROE MO BROADCAST MEDIA
WATER OVER HWY W SOUTH OF TOWN. CARS STALLED
IN STANDING WATER.
0923 PM TSTM WND DMG 5 WNW PALMYRA 39.83N 91.60W
07/09/2021 MARION MO LAW ENFORCEMENT
REPORTS OF TREES DOWN ACROSS MULTIPLE COUNTY
ROADS. TIME AND LOCATION ESTIMATED FROM
RADAR.
0232 AM TSTM WND DMG 1 SE FREDERICKTOWN 37.55N 90.28W
07/10/2021 MADISON MO LAW ENFORCEMENT
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
SE FREDERICKTOWN. TREES DOWN ACROSS THE
SOUTHEAST PORTION OF TOWN. TIME ESTIMATED
FROM RADAR.
1140 PM TSTM WND DMG HAWK POINT 38.97N 91.13W
07/09/2021 LINCOLN MO EMERGENCY MNGR
TREES DOWN WITH WINDS ESTIMATED TO BE NEAR
60 MPH.
1145 PM TSTM WND DMG 4 SSW TROY 38.93N 91.00W
07/09/2021 LINCOLN MO EMERGENCY MNGR
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4
SSW TROY. TREE HAS FALLEN INTO A HOUSE ALONG
HWY J.
1146 PM TSTM WND DMG TROY 38.98N 90.98W
07/09/2021 LINCOLN MO EMERGENCY MNGR
TREES AND POWERLINES DOWN.
0831 PM HAIL EWING 40.01N 91.71W
07/09/2021 M0.88 INCH LEWIS MO EMERGENCY MNGR
EMERGENCY MANAGEMENT RELAYED A REPORT FROM A
TRAINED SPOTTER.
0840 PM HAIL LEWISTOWN 40.09N 91.81W
07/09/2021 E0.25 INCH LEWIS MO LAW ENFORCEMENT
0845 PM HAIL MAYWOOD 39.95N 91.60W
07/09/2021 M1.00 INCH LEWIS MO LAW ENFORCEMENT
0924 PM FLOOD 2 E MONTICELLO 40.12N 91.67W
07/09/2021 LEWIS MO EMERGENCY MNGR
WATER REPORTED OVER HIGHWAY Z AND HIGHWAY
16. DEPTH UNKNOWN.
0930 PM TSTM WND DMG EWING 40.01N 91.71W
07/09/2021 LEWIS MO BROADCAST MEDIA
SEVERAL LARGE TREE LIMBS WERE BLOWN DOWN
AROUND TOWN. PICTURE FROM WGEM.
1000 PM FLASH FLOOD 1 SSE LEWISTOWN 40.07N 91.80W
07/09/2021 LEWIS MO BROADCAST MEDIA
SEVERAL ROADS HAD SEVERAL INCHES OF FLOWING
WATER OVER THEM AROUND THE LEWISTOWN AREA.
VIA WGEM.
1250 AM TSTM WND DMG 1 N PARKDALE 38.49N 90.53W
07/10/2021 JEFFERSON MO TRAINED SPOTTER
LARGE TREES DOWN NORTHWEST OF PARKDALE.
1225 AM TSTM WND DMG 3 NW GRAY SUMMIT 38.53N 90.85W
07/10/2021 FRANKLIN MO TRAINED SPOTTER
6 INCH TREE LIMBS DOWN.
1236 AM TSTM WND DMG GRAY SUMMIT 38.49N 90.82W
07/10/2021 FRANKLIN MO EMERGENCY MNGR
TWO SEPARATE INCIDENTS OF TREES INTO
STRUCTURE OFF HIGHWAY 100 NEAR GRAY SUMMIT.
1117 PM TSTM WND DMG 4 WNW REFORM 38.79N 91.85W
07/09/2021 CALLAWAY MO LAW ENFORCEMENT
TREE LIMBS BLOCKING HWY O NEAR RT 111. TIME
ESTIMATED BY RADAR.
1200 AM TSTM WND DMG MOKANE 38.68N 91.87W
07/10/2021 CALLAWAY MO TRAINED SPOTTER
LARGE MAPLE TREE BLOWN OVER BY WIND ONTO A
HOME.
1036 PM TSTM WND DMG RUSH HILL 39.21N 91.73W
07/09/2021 AUDRAIN MO LAW ENFORCEMENT
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
RUSH HILL. TREE DOWN ACROSS RT B AT FIFTH
STREET. TIME ESTIMATED BY RADAR.
1036 PM TSTM WND DMG 1 WSW LADDONIA 39.24N 91.66W
07/09/2021 AUDRAIN MO LAW ENFORCEMENT
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
WSW LADDONIA. TREE DOWN OVER RT KK JUST WEST
OF HWY 19. TIME ESTIMATED BY RADAR.
1057 PM TSTM WND DMG 1 W MEXICO 39.16N 91.88W
07/09/2021 AUDRAIN MO EMERGENCY MNGR
REPORT OF A 2 FOOT DIAMETER TREE BLOWN OVER
AND BLOCKING CENTRAL ST. TIME ESTIMATED FROM
RADAR.
1105 PM TSTM WND DMG 1 WNW MEXICO 39.17N 91.89W
07/09/2021 AUDRAIN MO LAW ENFORCEMENT
5 POWER POLES BLOWN OVER BY WIND.
0102 AM TSTM WND GST 1 SE SAUGET 38.57N 90.16W
07/10/2021 M66 MPH ST. CLAIR IL ASOS
66 MPH WIND GUST MEASURED AT CAHOKIA AIRPORT
(KCPS).
0129 AM TSTM WND GST SCOTT AFB 38.54N 89.84W
07/10/2021 M71 MPH ST. CLAIR IL PUBLIC
MEASURED GUST AT SCOTT AIR FORCE BASE.
0142 AM TSTM WND DMG SAINT LIBORY 38.36N 89.71W
07/10/2021 ST. CLAIR IL PUBLIC
LARGE BRANCH ROUGHLY 1 FOOT IN DIAMETER
SNAPPED OFF OF TREE. TIME ESTIMATED FROM
RADAR.
0206 AM HAIL ELLIS GROVE 38.01N 89.91W
07/10/2021 M1.75 INCH RANDOLPH IL TRAINED SPOTTER
0936 PM TSTM WND DMG PERRY 39.78N 90.75W
07/09/2021 PIKE IL LAW ENFORCEMENT
NUMEROUS TREES DOWN ALONG HIGHWAY 107 NORTH
AND SOUTH OF PERRY. TIME ESTIMATED FROM
RADAR.
0950 PM TSTM WND DMG GRIGGSVILLE 39.71N 90.73W
07/09/2021 PIKE IL LAW ENFORCEMENT
POWER POLE DOWN IN TOWN. TIME ESTIMATED FROM
RADAR.
0958 PM TSTM WND DMG VALLEY CITY 39.71N 90.65W
07/09/2021 PIKE IL LAW ENFORCEMENT
TREES DOWN IN VALLEY CITY. TIME ESTIMATED
FROM RADAR.
1256 AM TSTM WND GST 1 SW GRANITE CITY 38.70N 90.15W
07/10/2021 E60 MPH MADISON IL TRAINED SPOTTER
50-60 MPH ESTIMATED FROM A TRAINED SPOTTER.
1133 PM TSTM WND DMG MICHAEL 39.23N 90.63W
07/09/2021 CALHOUN IL LAW ENFORCEMENT
CALHOUN COUNTY SHERIFF RECEIVED REPORTS OF
TREES DOWN NEAR MICHAEL. TIME ESTIMATED BY
RADAR.
0848 PM HAIL MOUNT STERLING 39.98N 90.76W
07/09/2021 M1.75 INCH BROWN IL TRAINED SPOTTER
HAIL FELL FOR ABOUT 10 MINUTES. REPORT
RELAYED BY NWS DAVENPORT.
0850 PM TSTM WND DMG MOUNT STERLING 39.98N 90.76W
07/09/2021 BROWN IL PUBLIC
DAMAGE TO POWER LINE AND A POWER POLE ON THE
EAST SIDE OF DOWN. SOCIAL MEDIA REPORT. TIME
BASED ON RADAR.
0902 PM TSTM WND DMG 1 SSE MOUNT STERLING 39.97N 90.76W
07/09/2021 BROWN IL BROADCAST MEDIA
DELAYED REPORT OF POWERLINES DOWN OVER THE
INTERSECTION AT HWY 99 AND HWY 107 JUST
SOUTH OF MOUNT STERLING. REPORT COURTESY OF
WGEM-TV. TIME ESTIMATED BY RADAR.
0938 PM HAIL 4 WSW VERSAILLES 39.87N 90.74W
07/09/2021 M0.50 INCH BROWN IL TRAINED SPOTTER
&&The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 8:25 AM CDT | River Flood Warning | LSX | Lewis | 60 hr |
| Jul 11, 8:25 AM CDT | River Flood Warning | LSX | Marion | 22 hr |
| Jul 11, 9:46 AM CDT | Areal Flood Advisory | LSX | Lewis | 3 hr |
| Jul 11, 6:04 PM CDT | Areal Flood Advisory | LSX | Saint Charles, Saint Louis | 3 hr |
| Jul 11, 6:23 PM CDT | Areal Flood Advisory | LSX | Sainte Genevieve | 3 hr |
Nearby
Areal Flood Advisories in Missouri, 2021Every areal flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.